# SDR DALA2025111008218

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 72,528 hours, 33,844 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3727 -HYD/DE- DECLARED EMERGENCY DUE TO LEFT ENGINE HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  FOUND 'A' HYDRAULIC SYSTEM PRESSURE TRANSMITTER ON HYDRAULIC SYSTEM PRESSURE MODULE LEAKING. REPLACED PRESSURE TRANSMITTER. OPS CHECK, LEAK CHECK GOOD.
